# SDR VNAA202312010005

- Difficulty date: December 1, 2023
- Submitted: December 2, 2023
- Operation: Air carrier
- Aircraft: N535EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10313
- Aircraft time: 40,725 hours, 30,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670318231S
- Condition: Corroded
- Location: Unknown
- Part time: 30,328 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN 116974 DISCREPANCY: INTERCOSTAL AT STGR 21L IS CORRODED BETWEEN FS 333 AND FS 349. CORRECTIVE ACTION: INSTALLED NEW SERVICEABLE INTERCOSTAL AT 21L FS 333 TO FS 349 IAW CRJ 700 SRM 51-42-06-001-001-A01.
